MAUDE Adverse Event Report: WELCH ALLYN, INC. GS 777 WALL TRANSFORMER US; STAND, INSTRUMENT, AC-POWERED, OPHTHALMIC

WELCH ALLYN, INC. GS 777 WALL TRANSFORMER US; STAND, INSTRUMENT, AC-POWERED, OPHTHALMIC
Model Number 77710
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The gs 777 wall transformer is intended to provide power to welch allyn 3.5v instruments.The device powers two instrument handles, onto which welch allyn 3.5v diagnostic instrument heads can be attached.These diagnostic instrument heads include the welch allyn otoscope, opthalmoscope and episcope.The wall transformer can be used alone, or as part of the gs 777 integrated wall system (iws), which incorporates other welch allyn devices, such as the suretemp thermometer, spot vital signs monitor and the probp 3400 and the aneroid blood pressure gauge.Baxter technical support provided the customer the part number of the cord that needs to be replaced to resolve the issue.The account will repair the device themselves.Although there was no reported injury with this event, if the report of frayed cord with exposed wires were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description
The customer reported frayed cord with exposed wires.There was no patient/user injury reported.This report was filed in our complaint handling system as complaint # (b)(4).

Brand Name
GS 777 WALL TRANSFORMER US
Common Device Name
STAND, INSTRUMENT, AC-POWERED, OPHTHALMIC
Manufacturer (Section D)
WELCH ALLYN, INC.
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
mauricio cerecer
1069 state route 46 east
batesville, IN 47006
MDR Report Key24318913
Report Number1316463-2026-00008
Device Sequence Number21385619
Product Code HMF
UDI-Device Identifier00732094136906
UDI-Public(01)00732094136906
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number77710
Device Lot NumberN/I
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown